CSpace  > 应用数学研究所
Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise
Dong, Zhao1,3; Peng, Xu-hui2
2018
Source PublicationACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES
ISSN0168-9673
Volume34Issue:1Pages:97-118
AbstractConsider the two-dimensional, incompressible Navier-Stokes equations on torus T (2) = [-pi, pi](2) driven by a degenerate multiplicative noise in the vorticity formulation (abbreviated as SNS): dw (t) = nu Delta w (t) dt + B(Kw (t) ,w (t) )dt + Q(w (t) )dW (t) . We prove that the solution to SNS is continuous differentiable in initial value. We use the Malliavin calculus to prove that the semigroup {P (t) }(tae0) generated by the SNS is asymptotically strong Feller. Moreover, we use the coupling method to prove that the solution to SNS has a weak form of irreducibility. Under almost the same Hypotheses as that given by Odasso, Prob. Theory Related Fields, 140: 41-82 (2005) with a different method, we get an exponential ergodicity under a stronger norm.
Keywordtochastic Navier-Stokes equation asymptotically strong Feller property ergodicity
DOI10.1007/s10255-018-0728-z
Language英语
Funding ProjectScientific Research Fund of Hunan Provincial Education Department[17C0953] ; NSFC[11501195] ; National Natural Science Foundation of China[11371041] ; National Natural Science Foundation of China[11431014] ; Construct Program of the Key Discipline in Hunan Province ; Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences[2008DP173182] ; Youth Scientific Research Fund of Hunan Normal University[Math140650]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000427057400008
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29921
Collection应用数学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, RCSDS, Beijing, Peoples R China
2.Hunan Normal Univ, Coll Math & Comp Sci, Key Lab High Performance Comp & Stochast Informat, Minist Educ China, Changsha 410081, Hunan, Peoples R China
3.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Dong, Zhao,Peng, Xu-hui. Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise[J]. ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2018,34(1):97-118.
APA Dong, Zhao,&Peng, Xu-hui.(2018).Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise.ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,34(1),97-118.
MLA Dong, Zhao,et al."Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise".ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES 34.1(2018):97-118.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dong, Zhao]'s Articles
[Peng, Xu-hui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dong, Zhao]'s Articles
[Peng, Xu-hui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dong, Zhao]'s Articles
[Peng, Xu-hui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.